Volume 18, issue 4 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Homogeneous Ricci solitons are algebraic

Michael Jablonski

Geometry & Topology 18 (2014) 2477–2486
Bibliography
1 D V Alekseevskiĭ, B N Kimel’fel’d, Structure of homogeneous Riemannian spaces with zero Ricci curvature, Funkcional. Anal. i Priložen. 9 (1975) 5 MR0402650
2 A L Besse, Einstein manifolds, Ergeb. Math. Grenzgeb. 10, Springer, Berlin (1987) MR867684
3 B Chow, D Knopf, The Ricci flow: An introduction, Mathematical Surveys and Monographs 110, Amer. Math. Soc. (2004) MR2061425
4 C He, P Petersen, W Wylie, Warped product Einstein metrics on homogeneous spaces and homogeneous Ricci solitons, arXiv:1302.0246
5 M Jablonski, Concerning the existence of Einstein and Ricci soliton metrics on solvable Lie groups, Geom. Topol. 15 (2011) 735 MR2800365
6 M Jablonski, Moduli of Einstein and non-Einstein nilradicals, Geom. Dedicata 152 (2011) 63 MR2795236
7 M Jablonski, Homogeneous Ricci solitons, arXiv:1109.6556
8 M Jablonski, Strongly solvable spaces, arXiv:1304.5660
9 G R Jensen, The scalar curvature of left-invariant Riemannian metrics, Indiana Univ. Math. J. 20 (1970/1971) 1125 MR0289726
10 R Lafuente, On homogeneous warped product Einstein metrics, arXiv:1403.4901
11 R Lafuente, J Lauret, On homogeneous Ricci solitons, Q. J. Math. 65 (2014) 399
12 R Lafuente, J Lauret, Structure Of homogeneous Ricci solitons and the Alekseevskii conjecture, arXiv:1212.6511
13 J Lauret, Ricci soliton homogeneous nilmanifolds, Math. Ann. 319 (2001) 715 MR1825405
14 J Lauret, The Ricci flow for simply connected nilmanifolds, Comm. Anal. Geom. 19 (2011) 831 MR2886709
15 J Lott, Dimensional reduction and the long-time behavior of Ricci flow, Comment. Math. Helv. 85 (2010) 485 MR2653690
16 P Petersen, W Wylie, On gradient Ricci solitons with symmetry, Proc. Amer. Math. Soc. 137 (2009) 2085 MR2480290